# SDR ASOA20160930036

- Difficulty date: September 30, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 32,708 hours, 30,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R310499
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL 27L CORRODED FWD OF AVIONICS DOOR BETWEEN BS 349 & 364.  R & R THE INTERCOSTAL IAW SRM 51-42-06, PG 23. B
